Lancaster EPrints

Bounds on regeneration times and convergence rates for Markov chains.

Roberts, G. O. and Tweedie, R. (1999) Bounds on regeneration times and convergence rates for Markov chains. Stochastic Processes and their Applications, 80 (2). pp. 211-229.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Stochastic Processes and their Applications
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 19429
Deposited By: ep_ss_importer
Deposited On: 18 Nov 2008 14:39
Refereed?: Yes
Published?: Published
Last Modified: 12 Sep 2014 09:25
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19429

Actions (login required)

View Item